Minimizing PDE5 sides
- 06-03-2010, 10:09 AM
Minimizing PDE5 sides
Hey, just thought this would be a good question to ask the more experienced guys on the forum.
I sometimes will try a Cialis or a Levitra before and enjoy the exxxxtra hang time it gives me to please my girl. However it is completely inescapable! I get a stuffy nose like sometimes I cannot breathe and then my face is flushed as all get out and I get clamy. How do I get the benefit without the side effects? Someone told me to take baby aspirin before.
Why do I get these side effects when few people I know complain of this? Is this a red flag for a heart problem?
- 06-03-2010, 12:05 PM
Plenty of people have the issue. Benadryl + being well hydrated seem to help.Animis Rep
06-03-2010, 03:22 PM
Wait a minute. I thought Benadryls and Claritins lower libido by increasing prolactin. I thought they decreased performance.
06-03-2010, 03:26 PM
For one, you are mixing and matching terms. any change to libido has nothing to do with the action of viagra/levitra, and i've never heard claims of lowering libido from antihistamines. What I have heard is their use in slowing premature ejaculation. And i'm not sure what "decreased performance" means to you. But frankly being rock hard with a headache and congestion doesn't do me much good.
06-08-2010, 02:19 PM
Cialis, like any other prescription medication, offers potential side effects such as headache, nausea, dizziness, vision problems, etc. The sides vary from user to user. I have taken Cialis many times and have never experienced any side effects. That said, you must ask yourself, is the stuffy nose and flushing worth the extra hang time?
06-09-2010, 02:43 PM
I'd try reducing the dose. Interested in the comments about increasing prolactin though? I gotta research now.
06-13-2010, 01:08 AM
I would try reducing your dose. You can do maintenance doses of cialis of like 5mg a day. I use to get some of the sides when I first starting taking viagara/cialis, but as time went on they faded thankfully.
Similar Forum Threads
- By Z28Luver7777 in forum SupplementsReplies: 57Last Post: 02-05-2012, 12:19 PM
- By airvine91 in forum Male Anti-Aging MedicineReplies: 9Last Post: 04-07-2011, 05:43 PM
- By fatburner2007 in forum General ChatReplies: 15Last Post: 12-26-2007, 09:49 AM